# SDR CALA2025020400276

- Difficulty date: January 22, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 78,730 hours, 29,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT;RH FLOOR SUPPORT STA.787 TO STA 847 OVER S TRG.25RH,AFTER REMOVE FLOOR SUPPORT STRAP FOUND DEEP CORROSION O N UPPER FLANGE OF THE WEB.(REF AAR NR 1000029505)
